Volume 2, Issue 2
Spline Interpolation of Functions with a Boundary Layer Component

Alexander I. Zadorin

Int. J. Numer. Anal. Mod. B, 2 (2011), pp. 262-279

Preview Full PDF BiBTex 56 265
  • Abstract

This paper is concerned with the spline interpolation of functions with a boundary layer component. It is shown that polynomial formulas of spline interpolation for such functions lead to significant errors. We proposed nonpolynomial spline interpolation formulas, fitted to a boundary layer component. Nonsmooth and smooth on whole interval interpolants are constructed. The accuracy of constructed formulas is estimated. Numerical results are discussed.

  • History

Published online: 2011-02

  • Keywords

  • AMS Subject Headings

  • Cited by